# SDR 9500052290

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bearing
- Part number: BACB10EU08
- Condition: Seized
- Location: Nr 7 Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON FLAP RETRACTION (2 DEGREES TO UP), THE NR 7 LEADING EDGE SLAT REMAINED EXTENDED.  RECYCLED FLAPS TO NO AVAIL.  RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 7 LEADING EDGE SLAT INBOARD TRACK BEARING SEIZED.  REPLACED BEARING.  OPERATIONAL CHECK NORMAL.
